# SDR VGQY2010080500059

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 3 PYLON REAR ENGINE MOUNT BULKHEAD, INBOARD FORWARD FRAME, FROM BOTTOM 3RD FASTENER HOLE TO EDGE WITH LENGTH OF APPROX 0.25 INCH.  BULKHEAD WEB CRACKED AREA TRIMED-OFF, REPAIR DOUBLER AND FILLER FABRICATED AND INSTALLED PER B747 SRM 54-11-03 REV 116, FIGURE 10.
